Active ingredients: Acetylsalicylic acid
Aspirin 75mg Tablets.
Oval, white, biconvex tablets, 9.0 × 5.0 mm.
Each tablet contains 75 mg acetylsalicylic acid.
For the full list of excipients, see section 6.1.
Acetylsalicylic acid combines significant advantages such as strong anti-pyretic, analgesic and anti-inflammatory action, that is the measure of comparison with all the newer NSAIDs.
Silica, colloidal anhydrous
Child resistant blister packs (PVC/PVdC/Al/PET/paper).
Child resistant blister packs (PVC/PE/PVdC/Al/glassine paper).
HDPE tablet container with a PP cap.
HDPE tablet container with a child-resistant PP cap.
Blisters: 28, 50, 500 or 1000 tablets.
Tablet containers: 100, 105, 500 or 1000 tablets.
Not all pack sizes may be marketed.
Actavis Group PTC ehf., Reykjavíkurvegi 76-78, 220 Hafnarfjörður, Iceland